MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672150
Medical Device Problem Codes Break (1069); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that there was a hole on the shaft.The stenosed target lesion was located in the moderately tortuous and severely calcified left circumflex artery.A 2.15mm rotapro was selected for use.During the procedure, after cutting with the rotaburr, the drive shaft sheath was removed as usual outside the body, and when the drive shaft sheath was checked, it was found that there was a hole in the drive shaft sheath.There was also an unusual noise during the procedure.The procedure was completed with this device.There were no patient complications reported post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).Device evaluated by manufacturer.Inspection of the device found that at 22.8cm distal from the strain relief, the sheath was flattened (damaged).Inspection of the device found that at 22.8cm distal from the strain relief, the sheath was torn.When the rotapro advancer was connected to the rotapro console and the ablation button was pressed, the device stalled and did not run.The sound of air escaping the device could be heard during the stall.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20665691
Report Number2124215-2024-69009
Device Sequence Number8237841
Product Code MCX
UDI-Device Identifier08714729999607
UDI-Public08714729999607
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model NumberH749394672150
Device Catalogue NumberH749394672150
Device Lot Number0031642994
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC LAUNCHER - GUIDE CATHETER; MEDTRONIC LAUNCHER - GUIDE CATHETER; TERUMO ALTAVIEW - IMAGING CATHETER; TERUMO ALTAVIEW - IMAGING CATHETER
Patient SexUnknown